Journal article icon

Journal article

Asymptotic properties of approximate Bayesian computation

Abstract:

Approximate Bayesian computation allows for statistical analysis using models with intractable likelihoods. In this paper we consider the asymptotic behaviour of the posterior distribution obtained by this method. We give general results on the rate at which the posterior distribution concentrates on sets containing the true parameter, the limiting shape of the posterior distribution, and the asymptotic distribution of the posterior mean. These results hold under given rates for the tolerance...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1093/biomet/asy027

Authors


Frazier, DT More by this author
Martin, GM More by this author
Robert, CP More by this author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Statistics
Oxford college:
Jesus College
l’Institut Universitaire de France More from this funder
Publisher:
Oxford University Press Publisher's website
Journal:
Biometrika Journal website
Volume:
105
Issue:
3
Pages:
593–607
Publication date:
2018-06-06
Acceptance date:
2018-04-04
DOI:
EISSN:
1464-3510
ISSN:
0006-3444
Pubs id:
pubs:833677
URN:
uri:485ede04-2c9a-4af7-9929-713c96ac9336
UUID:
uuid:485ede04-2c9a-4af7-9929-713c96ac9336
Local pid:
pubs:833677

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP